# SDR AALA20130512007

- Difficulty date: May 12, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 70,856 hours, 37,383 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED RIGHT HYDRAULIC SYSTEM QUANTITY LOSS.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  DETERMINED A LARGE LEAK IN THE TAIL AREA. AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT SYSTEM SPOILER ROTARY GROUND SHUT OFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
